Prediction of ice-segregation parameters in closed systems
Doklady Akademii Nauk, Tome 322 (1992) no. 1, pp. 91-97
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_1_a17,
author = {M. M. Dubina and L. S. Argunova},
title = {Prediction of ice-segregation parameters in closed systems},
journal = {Doklady Akademii Nauk},
pages = {91--97},
year = {1992},
volume = {322},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_1_a17/}
}
M. M. Dubina; L. S. Argunova. Prediction of ice-segregation parameters in closed systems. Doklady Akademii Nauk, Tome 322 (1992) no. 1, pp. 91-97. http://geodesic.mathdoc.fr/item/DAN_1992_322_1_a17/